| Catalog Number |
01.32.4052HCT |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018; lot 168477: (b)(4) items manufactured and released on 23 february 2017.Expiration date: 2022-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of infection.The surgeon washed out the hip and revised the liner.The surgery was completed successfully.